Distribution of residual autocorrelations in multivariate autoregressive index models

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The asymptotic distribution of residual autocorrelations in multivariate autoregressive index models is derived. Generalization of the classical portmanteau statistic for checking model adequacy is discussed. Copyright © 1985 Oxford University Press on behalf of Biometrika Trust.
Original languageEnglish
Pages (from-to)686-688
JournalBiometrika
Volume72
Issue number3
DOIs
Publication statusPublished - Dec 1985

Fingerprint

Residual Autocorrelation
Model checking
autocorrelation
Autocorrelation
Model Checking
Asymptotic distribution
Statistic
Statistics
statistics
Model
Generalization
Index model
Adequacy

Citation

Li, W. K. (1985). Distribution of residual autocorrelations in multivariate autoregressive index models. Biometrika, 72(3), 686-688. doi: 10.1093/biomet/72.3.686

Keywords

  • Index series
  • Portmanteau statistic
  • Residual autocorrelation